# SDR ASAA2025071559806

- Difficulty date: July 15, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,164 hours, 20,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB HAS CORROSION. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1 REMOVED AND REPLACED SILL WEB IAW B737-800 SRM 51-40-02-0G-0W= 1.25 O= .050 R= .028 L= 4.25 D= .022.
